Economics at your fingertips  

New Sufficient Conditions for the g-maximumInequality

Tarik Tazdaït, Rabia Nessah and Moussa Larbani
Additional contact information
Rabia Nessah: UMR CNRS 8179 - CNRS - Centre National de la Recherche Scientifique - Université de Lille, Sciences et Technologies

Working Papers from HAL

Abstract: In this paper, we give new sufficient conditions for the existence of a solution of theg-maximum equality. As an application, we prove a new fixed point theorem.

Keywords: fixed point; Ky Fan inequality; g-maximum equality; fixed point. (search for similar items in EconPapers)
Date: 2007-05-22
Note: View the original document on HAL open archive server:
References: View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link) (application/pdf)

Related works:
Working Paper: New sufficient conditions for the g-maximum inequality (2009)
Working Paper: New Sufficient Conditions for the g-maximumInequality (2007) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this paper

More papers in Working Papers from HAL
Bibliographic data for series maintained by CCSD ().

Page updated 2020-11-08
Handle: RePEc:hal:wpaper:halshs-00271214